Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2141
Title: Exact and explicit solutions to the (3 + 1)-dimensional Jimbo-Miwa equation via the Exp-function method
Authors: Öziş, Turgut
Aslan, İsmail
Keywords: (3 + 1)-dimensional Jimbo-Miwa equation
Exp-function method
Generalized solitary solutions
Issue Date: 24-Nov-2008
Publisher: Elsevier Ltd.
Source: Öziş, T., and Aslan, İ. (2008). Exact and explicit solutions to the (3 + 1)-dimensional Jimbo-Miwa equation via the Exp-function method. Physics Letters, Section A: General, Atomic and Solid State Physics, 372(47), 7011-7015. doi: 10.1016/j.physleta.2008.10.014
Abstract: In this Letter, the Exp-function method, with the aid of a symbolic computation system such as Mathematica, is applied to the (3 + 1)-dimensional Jimbo-Miwa equation to show its effectiveness and reliability. Exact and explicit generalized solitary solutions are obtained in more general forms. The free parameters can be determined by initial or boundary conditions. Being less restrictive and concise, the method can be applied to many high-dimensional nonlinear evolution equations having wide applications in applied physical sciences. © 2008 Elsevier B.V. All rights reserved
URI: http://doi.org/10.1016/j.physleta.2008.10.014
http://hdl.handle.net/11147/2141
ISSN: 0375-9601
0375-9601
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2141.pdf151 kBAdobe PDFThumbnail
View/Open
Show full item record



CORE Recommender

SCOPUSTM   
Citations

76
checked on Feb 16, 2024

WEB OF SCIENCETM
Citations

61
checked on Feb 26, 2024

Page view(s)

138
checked on Feb 26, 2024

Download(s)

282
checked on Feb 26, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.